Getting A Stiffie Could Make You Deaf.

Hi People,
.

.
I remember when I was very young, and in those far-off days sex was not a relaxed subject.
.
Young male children were often warned not to masturbate themselves, because it would make them go blind.
As you can imagine, that sort of thing can lead to hang-ups in relationships later.

Obviously a left over from earlier earlier Victorian times, when children would be strapped into various inventions overnight, in order to prevent them carrying out this ‘dangerous perversion’.
.

In fact some young women of those times were actually incarcerated in mental homes, for moral degeneracy, because of masturbating.
.

.
Well, now there is actual worry that men who use impotence drugs such as Viagra, Levitra and Cialis may possibly be at risk of making themselves go deaf.

At least, this is the general idea which has been recently reported on in the press.

Is that an unacceptable possibility or not.

Depends on the quality of the sex I suppose!

.

Seriously though, it seems that doctors are concerned about this possible connection with the use of Viagra etc., and it seems to be a worldwide phenomenon, and doctors in the USA do already warn their users.

.

There was also worry, some time ago, about possible eye damage caused as a result of using these drugs.

.

Researchers at British hospitals, including Stoke Mandeville, have been doing research into the subject, finding out about similar instances  in other countries, in order to try and get a more complete picture of the possible problem.

.

It seems that they uncovered hundreds of suspected cases, some from the UK, where injury of the sensorineural type has been found.

This is the kind of damage more usually caused by continued loud noise, or by infection, and in theses cases about 30% of damage is permanent.

.

Of course, the real difficulty lies in seperating any impotence drug damage from damage possibly caused by other factors.

.

However, the thought of such possible damage puts a new twist on the whole subject of medically aided erections I should imagine.

Definite choices to be made if further research confirms this.

.

.

US Food And Drug Admin.

.
.

.

That’s all from me for now.

What are YOU going to get up to today!

J.

.

.

.

Leave a Response